# SDR SWAA2023060143271

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241KF UPPER SKIN HAS ARAS OF PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 241KF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 5 TABLE 5. DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. DAMAGE TO FLOOR PANEL IS BEYOND ECONOMICAL REPAIR AND MAY BE REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A (NOTE).  FABRICATED NEW FLOOR PANEL AND LOCATED AND DRILLED INSERT HOLES USING BMS4-17 TYVI LOT# 1525675-1 IAW BAC5085 PARA 8.4.2.1(A-E) AND BWG DWG 146A5810 ID:0505  INSTALLED INSERTS USING BMS 5-107 LOT#AK2KP8383K IAW BAC5085 PARA 8.4.2.2(A-F) AND BWG DWG 146A5810 ID:0505;[02] CURED INSERTS USING THERMOMETER ATS2209 DUE: 10/2023 PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 5.S.(1);[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.;[04] ATTACHED CURE SHEETS TO THIS FAULT RECORD.;[05] VERIFIED CORRECTIVE ACTION 4.  JOB COMPLETE.
